# SDR ASAA2022052838514

- Difficulty date: May 28, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 52,546 hours, 15,457 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16667
- Condition: Faulty
- Location: Rh Ram Air Inlet
- Part time: 31,047 hours, 9,262 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL,EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE TEST OF PACK ZONE TEMP CONTROLLER REF B737-800 AMM 21-51-00 ACT OF RAM AIR LIGHT CAME UP ON THE BITE, PREV FLT AND VERIFIY TESTS. REPLACED RH RAM AIR INLET ACTUATOR PER AMM 21-51-21, GREEN "GO" LIGHT ILLUMINATED ON BITE CHECK.
